# SDR NACA2022101107001

- Difficulty date: October 7, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 107,525 hours, 19,706 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,654 hours, 3,186 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Inoperative
- Location: Rt Eng Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENG IGNITOR #2 INOP. PERFORMED OPERATIONAL TEST OF IGNITION CONTROL SYSTEM RIGHT ENGINE, OPERATES NORMAL PER REF B767 AMM 74-00-00, REMOVED AND REPLACED #2 IGNITOR PLUG IAW AMM 74-21-02.
